Results 1 to 12 of 12
Like Tree1Likes
  • 1 Post By Ashop

Thread: HGH and new birth marks?

  1. #1
    kiddx is offline Associate Member
    Join Date
    Sep 2011
    Posts
    151

    HGH and new birth marks?

    So today i injected myself in the belly with somatropin, maybe i am crazy but i think a new birth mark appeared on my belly after the injection? does HGH cause a new birth mark to rise or is anyone familliar with this?

    PS, is it all good to go to sunbeds while on HGH?

  2. #2
    Livinlean's Avatar
    Livinlean is offline Knowledgeable Member
    Join Date
    Aug 2011
    Location
    Canada
    Posts
    1,071
    I have never had this happen. Sometimes my injection causes a temporary bump but thats about it.

    Sunbeds are fine.

  3. #3
    kiddx is offline Associate Member
    Join Date
    Sep 2011
    Posts
    151
    alright thank but when you guys inject, you pinch the fat and then stick the needle in, do you inject the liquid while you have the fat pinched or do you let go of the fat before you inject?

  4. #4
    Livinlean's Avatar
    Livinlean is offline Knowledgeable Member
    Join Date
    Aug 2011
    Location
    Canada
    Posts
    1,071
    Quote Originally Posted by kiddx View Post
    alright thank but when you guys inject, you pinch the fat and then stick the needle in, do you inject the liquid while you have the fat pinched or do you let go of the fat before you inject?
    I keep the fat pinched

  5. #5
    Marsoc's Avatar
    Marsoc is offline Productive Member
    Join Date
    Aug 2016
    Location
    Camp lejeune
    Posts
    2,452
    Stretch the spot where u inject so the holes don't line up after U let the skin go so it don't leak out. If anything I would assume hgh would be the compound that can cause a new birthmark lol. Considering it's growth hormone lol I.e. New growth. Beyond just muscle butnim no expert

  6. #6
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by kiddx View Post
    So today i injected myself in the belly with somatropin, maybe i am crazy but i think a new birth mark appeared on my belly after the injection? does HGH cause a new birth mark to rise or is anyone familliar with this?

    PS, is it all good to go to sunbeds while on HGH?

    Are you sure that you have HGH? It sounds like MT2 to me.
    InternalFire likes this.

  7. #7
    GirlyGymRat's Avatar
    GirlyGymRat is offline Knowledgeable ~ Respected Female Leader ~
    Join Date
    Oct 2010
    Location
    In a gym!
    Posts
    14,760
    Not HGH!

  8. #8
    boisebeast is offline Member
    Join Date
    Feb 2012
    Posts
    583
    Quote Originally Posted by ALIN
    Are you sure that you have HGH? It sounds like MT2 to me.
    This didn't cross my mind... ALIN could definitely be right
    Last edited by boisebeast; 10-08-2016 at 08:14 PM.

  9. #9
    kiddx is offline Associate Member
    Join Date
    Sep 2011
    Posts
    151
    i am pretty sure that it is HGH, its norditropin from simplexx, my friend gets it from the pharmacy here in my Iceland, but did not see him go into the pharmacy and get it


    same as this prodcut : http://www.novinite.com/media/images...big_168849.jpg

    i have always been injecting in the belly and 100% sure that some new birth marks have arrived

  10. #10
    Join Date
    Aug 2010
    Posts
    7,800
    It sounds like cancer. LOL Don't freak. Never seen a new birthmark in 7 years on HGH. You might just have some bleeding in the fat. Watch it and make sure it doesn't spread.

  11. #11
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,506
    Post a pic of these "birthmarks". They're probably just bruises.

  12. #12
    TRA's Avatar
    TRA
    TRA is offline Knowledgeable Member
    Join Date
    Aug 2008
    Location
    Southwest
    Posts
    1,172
    What is your dose?

    Pituitary adenoma can cause skin pigmentation, but seems odd from exogenous use, especially in the short time in which they appeared. Can also get melasma from hormones, but most common in pregnant women. Pics would be cool.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •